MathSciNet Relay Station
MathSciNet bibliographic data
MR2876264 11G42 (11S80 14J35)
Delaygue, E. Critère pour l'intégralité des coefficients de Taylor des applications miroir. (French) [Criterion for the integrality of the Taylor coefficients of mirror maps] J. Reine Angew. Math. 662 (2012), 205–252.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement